# SDR DLM88000304

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O THERE WAS A HOT SMELL IN THE COCKPIT FOLOWED BY A CALL FROM THE AFT F/A ATATING THAT THE CAPT. SIDE AFT LAV SMOKE ALARM WAS GOING EXPERIENCED ODOR, A SHORT TIME LATER THE RIGHT AFT LAV SMOKE ALARM WENT OFF.  BEFORE THE APPROACH STARTED, BOTH ALARMS STOPPED AFTER BEING ON FOR A LONG TIME.  THEN BOTH ALARMS CAME BACK ON.  F/A REPORTED A BURNING SMELL, BUT NO VISIBAL SMOKE.  AFTER LANDING, THE MID F/A SMELLED AN ELECTRICAL ODOR.  REPLACED COALESCER BAGS.  PERFORMED DUCT BURNOUT.  CHECKED ACM FOR LEAKS, NONE FOUND.  RAN ENGINES.
